IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3442 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2516    
    Printed135    
    Emailed1    
    PDF Downloaded196    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 

 CASE REPORT
Year : 2010  |  Volume : 42  |  Issue : 1  |  Page : 50-52

Imatinib-induced pancreatitis


Department of Medical Gastroenterology, Medical College, Thiruvananthapuram, India

Correspondence Address:
Mahesh R Varma
Department of Medical Gastroenterology, Medical College, Thiruvananthapuram
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.62407

Rights and Permissions

Drug-induced pancreatitis is a rare but serious complication of many drugs, some of which have been well documented. Here we present a case of a middle-aged man with chronic myeloid leukemia who developed acute pancreatitis after being initiated on imatinib mesylate. The case history, the pharmacodynamics, uses, and adverse effects of imatinib mesylate are discussed in detail.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow